Show simple item record

dc.contributor.authorCao Labora, Daniel
dc.contributor.authorRodríguez López, Rosana
dc.contributor.authorNieto Roig, Juan José
dc.identifier.citationLabora, D., Nieto, J., & Lopez, R. (2018). Is It Possible to Construct a Fractional Derivative Such That the Index Law Holds?. Progress In Fractional Differentiation And Applications, 4(1), 1-3. doi: 10.18576/pfda/040101
dc.description.abstractThe aim of this note is to make a brief consideration about the Index Law in fractional differentiation. We are not interested in any particular definition of fractional derivative, and that is why we will not introduce any. We make an exception in the section of examples, but in any case the full document can be understood without it. We show, roughly speaking, that it does not exist any linear operator which is an n-th root of the usual derivative in a very general framework
dc.publisherNatural Sciences Publishing Corp.
dc.rights© 2018 NSP Natural Sciences Publishing Cor. All rights reserved
dc.subjectFractional calculus
dc.subjectImpossibility result
dc.subjectIndex law
dc.subject.classificationMaterias::Investigación::12 Matemáticas::1202 Análisis y análisis funcional
dc.titleIs It Possible to Construct a Fractional Derivative Such That the Index Law Holds?
dc.contributor.affiliationUniversidade de Santiago de Compostela. Departamento de Análise Matemática

Files in this item

Name: Versión preprint
Size: 143.1 Kb
Format: PDF


This item appears in the following Collection(s)

Show simple item record

Harvesters:Useful links:
Universidade de Santiago de Compostela | Teléfonos: +34 881 811 000 e +34 982 820 000 | Contact Us | Send Feedback